# SDR AWXA0000727

- Difficulty date: October 9, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEALANT BLOWN OUT OF EXISTING REPAIR AT FS 907 APPROX STR 22R.  REMOVED OLD REPAIR IAW 737 SRM 51-40-02, FAB''D REPAIR PARTS IAW 53-30-3 FIG 28, INSTALLED REPAIR PARTS IAW 51-40-8 AND 53-30-3 FIG 28.
